Twistorial transformation of conformally einstein quaternionic manifolds
Funkcionalʹnyj analiz i ego priloženiâ, Tome 24 (1990) no. 4, pp. 84-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1990_24_4_a12,
author = {S. A. Merkulov},
title = {Twistorial transformation of conformally einstein quaternionic manifolds},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {84--85},
year = {1990},
volume = {24},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1990_24_4_a12/}
}
S. A. Merkulov. Twistorial transformation of conformally einstein quaternionic manifolds. Funkcionalʹnyj analiz i ego priloženiâ, Tome 24 (1990) no. 4, pp. 84-85. http://geodesic.mathdoc.fr/item/FAA_1990_24_4_a12/
[1] Salamon S.M., Ann. scient. Ec. Norm. Sup., 19 (1986), 31–55 | DOI | MR | Zbl
[2] Bailey T.N., Eastwood M.G., Complex paraconformal manifolds-their differential geometry and twistor theory, Adelaide preprint, 1988 | MR
[3] Manin Yu.I., Kalibrovochnye polya i kompleksnaya geometriya, Nauka, M., 1984 | MR
[4] LeBrun S.R., Class. Quantum Grav., 3 (1986), 1039–1059 | DOI | MR | Zbl